# SDR CA951109001

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Bracket
- Part number: 78926511
- Condition: Broken
- Location: Brush Block
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)#2 PROP BRUSH BLOCK MOUNTING BRACKET BROKEN.
